# SDR ASAA2013092496052

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 10,831 hours, 3,256 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autoland
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLARE ARM DID NOT ILLUMINATE DURING AUTOLAND/HGS APPROACH.  ACFT GROUNDED.  COULD NOT DUPLICATE.
